Journal of Applied Mathematics and Physics

Journal of Applied Mathematics and Physics

ISSN Print: 2327-4352
ISSN Online: 2327-4379
www.scirp.net/journal/jamp
E-mail: [email protected]
"Comprehensive Variational Analysis and Finite Element Approximation of the p-Laplacian Equation Applied to Non-Newtonian Porous Media Flows"
written by Serigne Diouf, Mamadou Diop, Mamadou Moustapha Diop,
published by Journal of Applied Mathematics and Physics, Vol.14 No.10, 2026
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
SCIRP Newsletter
Copyright © 2006-2026 Scientific Research Publishing Inc. All Rights Reserved.
Top